Metric variations in populations of Carcinus moenas

Williams, G; Needham, AE. 1941 Metric variations in populations of Carcinus moenas. Journal of the Marine Biological Association of the United Kingdom, 25 (2). 261-281.

[img] PDF
Metric_variations_in_populations_of_Carcinus_moenas.pdf

Download (6MB)
Item Type: Publication - Article
Additional Keywords: Carcinas maenas Body size Growth Size distribution
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 19 May 2006
Last Modified: 06 Jun 2017 15:55
URI: http://plymsea.ac.uk/id/eprint/1199

Actions (login required)

View Item View Item